Object

Title: THE COMPLETION OF MODE DECOMPOSITION PROGRAM IN FRW SPACETIMES

Publication Details:

Established in 2008

Journal or Publication Title:

Armenian Journal of Physics=Ֆիզիկայի հայկական հանդես

Date of publication:

2013

Volume:

6

Number:

2

ISSN:

1829-1171

Official URL:


Coverage:

85-91

Abstract:

In this paper we collect Paley–Wiener-type results for the scalar field in Friedman–Robertson–Walker spacetimes. These are then used to fulfill the functional analytical assumptions which the previously developed unified mode decomposition method is based upon.

Date created:

2013-05-17

Format:

pdf

Identifier:

oai:arar.sci.am:23350

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

Dec 13, 2023

In our library since:

Feb 27, 2020

Number of object content hits:

10

All available object's versions:

https://arar.sci.am/publication/26086

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information